# SDR AALA20140228003

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 65,210 hours, 33,969 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN DORSAL FIN SKIN AFT OF WRAP AROUND ACCESS PANEL.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW SRM 555-01-00 FIGURE 2 SHEET 2.
